A1 Journal article (refereed)
Inverse problems for a fractional conductivity equation (2020)

Covi, G. (2020). Inverse problems for a fractional conductivity equation. Nonlinear Analysis: Theory, Methods and Applications, 193, 111418. https://doi.org/10.1016/j.na.2019.01.008

JYU authors or editors

Publication details

All authors or editors: Covi, Giovanni

Journal or series: Nonlinear Analysis: Theory, Methods and Applications

ISSN: 0362-546X

eISSN: 1873-5215

Publication year: 2020

Volume: 193

Issue number: 0

Pages range: 111418

Publisher: Pergamon Press

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1016/j.na.2019.01.008

Publication open access: Openly available

Publication channel open access: Partially open access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/67895

Publication is parallel published: https://arxiv.org/abs/1810.06319


This paper shows global uniqueness in two inverse problems for a fractional conductivity equation: an unknown conductivity in a bounded domain is uniquely determined by measurements of solutions taken in arbitrary open, possibly disjoint subsets of the exterior. Both the cases of infinitely many measurements and a single measurement are addressed. The results are based on a reduction from the fractional conductivity equation to the fractional Schrödinger equation, and as such represent extensions of previous works. Moreover, a simple application is shown in which the fractional conductivity equation is put into relation with a long jump random walk with weights.

Keywords: inverse problems; partial differential equations

Free keywords: fractional conductivity equation; non-local operators; calderón problem

Contributing organizations

Related projects

Ministry reporting: Yes

Reporting Year: 2020

JUFO rating: 1

Last updated on 2023-27-02 at 10:55